# SDR VTZA95098

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 828
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire Assy
- Part number: AH52688
- Condition: Worn
- Location: Nose Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

IAD/ALB - FLT 6458 - DURING TAKEOFF AT 1700 HOURS ON 3-6-95, ABORTED TAKEOFF DUE TO THE CREW BEING UNABLE TO MAINTAIN DIRECTIONAL CONTROL DURING TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED BOTH NOSE TIRE ASSYS.  PERFORMED TAXI CHECKS AT 70 PLUS KNOTS WITH NO FURTHER DEFECTS NOTED.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
